- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 365463, 6 pages
Relationship between Hardy Spaces Associated with Different Homogeneities and One-Parameter Hardy Spaces
Department of Mathematics, China University of Mining & Technology, Beijing 100083, China
Received 30 May 2013; Accepted 25 July 2013
Academic Editor: Yongsheng S. Han
Copyright © 2013 Xinfeng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that the Hardy spaces associated with different homogeneities , are continuously embedded into the intersection of the isotropic Hardy spaces and the nonisotropic Hardy spaces . As a consequence, we obtain that any operator bounded from either or into must be bounded from to .
For and , we consider two kinds of homogeneities on :
The first are the classical isotropic dilations occurring in the classical Calderón-Zygmund singular integrals, while the second are nonisotropic and related to the heat equations (also the Heisenberg groups). Let and be functions on homogeneous of degree in the isotropic sense and in the nonisotropic sense, respectively, and both smooth away from the origin. Then, it is well known that the Fourier multipliers defined by and given by are both bounded on for , of weak-type , and bounded on the classical isotropic Hardy spaces and, nonisotropic Hardy spaces , respectively. Riviere in  asked the question is the composition still of weak-type ? Phong and Stein in  answered this question and gave a necessary and sufficient condition for which is of weak-type . The operators Phong and Stein studied are in fact a composition of operators with different kinds of homogeneities which arise naturally in the -Neumann problem. Recently, Han et al.  developed a theory of the Hardy spaces , , associated with the different homogeneities and proved that the composition of the two Calderón-Zygmund convolution operators with different homogeneities is bounded on . Weighted function spaces associated with different homogeneities and boundedness of composition of operators on them were recently investigated in [4–6].
The Hardy spaces introduced in  have surprising multiparameter structures which reflect the mixed homogeneities arising from the two operators under consideration. A natural question arises: Is there any relationship between and the two classical one-parameter Hardy spaces and ? The main purpose of this paper is to answer this question. We shall prove that are continuously embedded into the intersection of and . As an application, we show that any operator boundedness from either or into must be bounded from into . Our methods are to use the partially discrete Calderón-type formula and the Littlewood-Paley theory in this context, which are appropriately developed.
Before stating the results more precisely, we first recall some notions and notations. For , we denote and . Let satisfy The isotropic discrete square function is defined by where , denotes the set of all dyadic cubes with sidelength , and denotes the left-lower corner of . The isotropic Hardy spaces , , are defined by Similarly, let satisfy The nonisotropic discrete square function is defined by where , is the set of dyadic nonisotropic “cubes” with sidelength and , and is the left-lower corner of . The nonisotropic Hardy spaces , , are defined by
For , let . The discrete square function associated with different homogeneities is given by where denote the set of dyadic rectangles in with sidelength and and is the left-lower corner of . The Hardy spaces , , associated with different homogeneities are defined by
The main result of this paper is as follows.
Theorem 1. Let . One has More precisely, there is a constant depending on and such that, for all ,
In , it was proved that the composition of the two Calderón-Zygmund convolution operators with different homogeneities is bounded on (see [3, Theorem 1.9]). This result can be improved by the following.
Corollary 2. Let . One has that(1)any operator bounded from either or into must be bounded from to ; (2)if is bounded from to and is bounded from to , then is bounded from to .
2. New Square Function Characterizations of
Let satisfy , where is a sufficiently large constant depending on and . Similarly, let satisfy supp , Let , , and . Then, can be characterized via the continuous square function defined by The following Calderón-type identities are well known (cf. [7–9]).
Lemma 3. For , there is a sufficiently large integer such that where the two series converge in and denotes any fixed point of .
The purpose of this section is to prove the following.
Theorem 4. For , one has that
Lemma 5 (see ). Let and . Then, for any , , and , one has thatwhere denotes the classical isotropic Hardy-Littlewood maximal operator and .
We first assume that . Set . Applying the discrete Calderón-type identity in (15), the classical almost orthogonality estimate, and Lemma 5, we deduce that for any , , and , Since and are arbitrary points in and , respectively, which, by the Cauchy-Schwarz inequality, implies that where we have used . Multiplying from both sides and summing over yield that, for any , It follows that
We first give the following.
Proof of Theorem 1. For , Theorem 1 is trivial since . We now assume that . We only prove as the inequality can be proved similarly. Since is dense in , we may assume that . For , set
where is the sufficiently large integer in Lemma 3.
Applying the discrete Calderón-type reproducing formula in Lemma 3, where and the series converges in the norm. We claim that Assume the claim for the moment. Then, by the continuous square function characterization of , where in the second inequality, we have used Minkowski's inequality, for and in the third inequality used the inequality for .
Thus, to finish the proof of Theorem 1, it suffices to verify claim (29). Since is supported in unit ball of , for , are supported in Thus, by Hölder's inequality and (which follows from boundedness of ), We now estimate the last norm by duality argument. For with , applying the Cauchy-Schwarz inequality yields where . Since we now have that which is, in turn, bounded by where in the first inequality, we have used when . Substituting this estimate back to (32) verifies the claim (29), and hence, Theorem 1 follows.
Finally, we give the following.
This research was supported by NNSF, China (Grant no. 11101423), and supported in part by NNSF, China (Grant no. 11171345). The author would like to express his deep gratitude to the referee for his/her valuable comments and suggestions.
- S. Wainger and G. Weiss, Harmonic Analysis in Euclidean Spaces, I, vol. 35 of Proceedings of Symposia in Pure Mathematics, American Mathematical Society, Providence, RI, USA, 1979.
- D. H. Phong and E. M. Stein, “Some further classes of pseudodifferential and singular-integral operators arising in boundary value problems. I. Composition of operators,” American Journal of Mathematics, vol. 104, no. 1, pp. 141–172, 1982.
- Y. Han, C. Lin, G. Lu, Z. Ruan, and E. Sawyer, “Hardy spaces associated with different homogeneities and boundedness of composition operators,” Revista Matemática Iberoamericana, vol. 29, pp. 1093–1123, 2013.
- X. Wu, “Weighted norm inequalities for composition of operators associated with different homogeneities,” Submitted.
- X. Wu, “Weighted Carleson measure spaces associated with different homogeneities,” Canadian Journal of Mathematics, 2013.
- X. Wu, “Boundedness of composition of operators associated with different homogeneities on weighted Besov and Triebel-Lizorkin spaces,” to appear in Proceedings of the Indian Academy of Sciences.
- Y.-S. Han, “Plancherel-Pólya type inequality on spaces of homogeneous type and its applications,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3315–3327, 1998.
- Y. S. Han, “Calderón-type reproducing formula and the theorem,” Revista Matemática Iberoamericana, vol. 10, no. 1, pp. 51–91, 1994.
- D. Deng and Y. Han, Harmonic Analysis on Spaces of Homogeneous Type, vol. 1966 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2009.
- M. Frazier and B. Jawerth, “A discrete transform and decompositions of distribution spaces,” Journal of Functional Analysis, vol. 93, no. 1, pp. 34–170, 1990.